# SDR 97FDEA00232

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 360112004
- Condition: Failed
- Location: Fuel Qty Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

LEVEL 2 FUEL QUANTITY USED CHECK ALERT ILLUMINATED APPROXIMATELY 25 MINUTES INTO FLIGHT.  ACCOMPLISHED THE CHECK LIST, THEN RAN FUEL SYSTEM IN MANUAL WITH NO APPARENT LOSS OF FUEL FOR APPROXIMATELY 30 MINUTES.  RETURNED  SYSTEM TO AUTO AND OBSERVED ABNORMAL DEPLETION OF FUEL.  PRIOR TO RUNNING CHECK LIST WE WERE SHORT APPROXIMATELY 3600 TO 4200 LBS OF FUEL.  REPLACED THE FUEL QUANTITY DATA CONTROL UNIT.
